# SDR AALA20160203001

- Difficulty date: February 2, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 57,415 hours, 7,259 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 4089300901
- Part serial: 40349397
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CRUISE, L FMC, EICAS MSG & STATUS MSG WAS RECEIVED.  MX MSG WAS 31-51023.  TROUBLE SHOT IAW FIM 31-44-00-810-865.  R & R MODULE 002 IN LT AIMS IAW AMM 31-41-05.  MSG CLEARED, SYS CHECKED NORMAL.
